Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Concentric tori in the 3-sphere

Author: C. H. Edwards Jr.
Journal: Bull. Amer. Math. Soc. 67 (1961), 220-222
MathSciNet review: 0123304
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the sub-division of space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 6-8.
  • 2. R. H. Bing, Locally tame sets are tame, Ann. of Math. vol. 59 (1954) pp. 145-158. MR 61377
  • 3. R. H. Bing, E3 does not contain uncountably many mutually exclusive wild surfaces, Abstract 63-801t, Bull. Amer. Math. Soc. vol. 63 (1957) p. 404.
  • 4. O. G. Harrold, H. C. Griffith, and E. E. Posey, A characterization of tame curves in 3-space, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 12-35. MR 91457
  • 5. H. Schubert, Knoten und Vollringe, Acta Math. vol. 90 (1953) pp. 132-286. MR 72482
  • 6. G. T. Whyburn, Non-separated cuttings of connected point sets, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 444-454. MR 1501599

Additional Information


American Mathematical Society